Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations

Authors: Tian Xiao Zhou and Min Fu Feng
Journal: Math. Comp. 60 (1993), 531-543
MSC: Primary 65N30; Secondary 76D05, 76M10
MathSciNet review: 1164127
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a Galerkin/least squares-type finite element method is proposed and analyzed for the stationary Navier-Stokes equations. The method is consistent and stable for any combination of discrete velocity and pressure spaces (without requiring a Babuška-Brezzi stability condition). The existence, uniqueness and convergence (at optimal rate) of the discrete solution is proved in the case of sufficient viscosity (or small data).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D05, 76M10

Retrieve articles in all journals with MSC: 65N30, 76D05, 76M10

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society